# SDR FDEA201909102198

- Difficulty date: September 10, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 52,079 hours, 32,288 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Control Panel
- Part number: 285T05545
- Part serial: D01517
- Condition: Burned
- Location: Cockpit
- Part time: 50,861 hours, 31,690 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE, FIRST OFFICER SMELLED AND SAW SMOKE COMING OUT OF REAR OF NUMBER 2 VOR/DME BOX. THE AUTO/MAN SWITCH HAD BEEN SELECTED A FEW MINUTES PRIOR. DIVERT TO RPLC. REMOVED AND REPLACED RT VOR/DME PANEL PER MM 34-51-02-2-0 AND OPS TEST PER MM 34-51-00-5-99, PASSED. A/C OK FOR SERVICE.
